MAUDE Adverse Event Report: Bard Peripheral Vascular, Inc. Maxcore; Biopsy Instrument

Bard Peripheral Vascular, Inc. Maxcore; Biopsy Instrument
Catalog Number MC1816
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6), 2026, a patient underwent an ultrasound guided kidney biopsy procedure through tissue of normal density using a maxcore instrument.During the procedure, the device cannula failed to fire, and the firing button became stuck, although it could still be pressed.No coaxial needle was used.The procedure was completed using another device.There was no reported patient injury.This is report 6 of 7.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent an ultrasound guided kidney biopsy procedure through tissue of normal density using a maxcore instrument.During the procedure, the device outer cannula failed to fire, and the firing bottom button became stuck, although it could still be pressed.No coaxial needle was used.The procedure was completed using another device.There was no reported patient injury.This is report 6 of 7.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records was performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.One photo was provided and reviewed.In the photo, seven maxcore devices were visible with the packaging and labelling details noted to be sitting on a flat surface.Verified the same with trackwise.All the maxcore devices were in initial position with needle protective tubing and with yellow guard attached to the devices.No other anomalies were noted.Based on the review, reported event cannot be confirmed.Therefore, the investigation is inconclusive for the reported failure to fire as no objective evidence was shown in the provided photo to support the reported event for all the devices.A definitive root cause for the alleged failure to fire could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, g3, h6 (component, method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Maxcore
Common Device Name
Biopsy Instrument
Manufacturer (Section D)
Bard Peripheral Vascular, Inc.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
Bard Reynosa S.A. de C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50342519
Report Number2020394-2026-02158
Device Sequence Number5839600
Product Code KNW
UDI-Device Identifier00801741084478
UDI-Public(01)00801741084478(11)260110(17)281031(10)REKY1711
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133948
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC1816
Device Lot NumberREKY1711
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date08/20/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown